# SDR DALA2018091405595

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 85,258 hours, 38,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NOT WORKING AT 1L DOOR RELAMPED NO HELP. PWR SUPPLY FUSE TO OUT PIN9 AND 10 AT M731 FOUND OPEN. REPLACED FUSE RELAMPED AND TRIED DIFFERENT POWER SUPPLY NO HELP. FUSE WOULD BLOW UNTIL PIN 10 CONTACT WAS REMOVED FROM D681L, LIGHT WORKS OK IN THIS CONFIGURATION. CONNECTOR REMOVED FROM M731 COCKPIT EMERGENCY LIGHT C/B COLLERED PER WDM 33-51-12. REPAIRED SHORTED WIRE WDM 33-51-12 SY OPS CK GOOD REINSTALLED C/P AND WIRE CONTACT AND REMOVED CB COLLERS OK FOR SERVICE.
